Aa
Aa
A
A
A
Close
396278 tn?1207693392

Strange symptoms. Due to hyper post RAI or something else?

Hi all. I'm 2+ weeks post RAI treatment. Had a TT 12/11/07. I went off my Synth three weeks before the treatment and then started it again 10 days after treatment. So, I've been back on my Synthroid for 13 days.

I felt fine after my treatment, but for the past two days, I've been having these weird vertigo spells. I get really dizzy out of no where (kindof feels like the ground is moving out from under me) and I have to sit down. Then I'm really fuzzy-brained for a couple of hours, like I can't think clearly. Does this have to do with the RAI treatment or going hypo or what? What else could this be? Anyone else get this? I see my doc on the 6th for more bloodwork.

Any input would be great. :)

2 Responses
Avatar universal
I haven't heard of anyone experiencing that after RAI, especially since you've been on your meds for 13 days but I could be wrong. I think I had every single side effect of the RAI, at least that's what my doc tells me!  I had the nausea, the indigestion, the dry eyes, the swollen face, and best of all, my teeth still hurt to this day.  I did get head rushes upon standing for awhile but nothing like what you are experiencing.  Maybe it's just your body getting adjusted to the medicine. I'd call and mention it to the doctor, it doesn't sound like something to mess with. Good luck.
393685 tn?1425812522
It is returning back on your SYnthroid most likely along with RAI. RAi will still be working and now that you are on the med again - it is trying to balance you out. 13 days you should be feeling like an adjustment is happening. dizzy spells can be common yet make sure your doctor is aware of it. There are meds availbale to help if it is bothersome.
Have an Answer?

You are reading content posted in the Thyroid Disorders Community

Top Thyroid Answerers
649848 tn?1534633700
FL
Avatar universal
MI
1756321 tn?1547095325
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
Chlamydia, an STI, often has no symptoms, but must be treated.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.